# SDR ZESA2008014

- Difficulty date: September 25, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N511TH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600561
- Aircraft time: 2,461 hours, 1,834 cycles
- Engine: Pwa PW535A
- Engine time: 2,411 hours, 1,790 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 8184873
- Part serial: KC006871
- Condition: Out Of Limits
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW IDENTIFIED DURING TAKEOFF THAT THE THROTTLE POSITION WHEN MATCHED SHOWED THE LT ENGINE AT 88 PERCENT AND THE RT ENGINE AT 37 PERCENT.  RT ENGINE TOOK APPX 4-5 SECONDS TO CATCH UP TO THE LT.  MAINT TROUBLESHOT AND REPLACED THE RT ENGINE T1 SENSOR.  OPS CHECKS SATISFACTORY.
